Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 62, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 17, 2016, 8:06 AM CDT for McDonough County, Warren County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 8:06 AM CDT (13:06 UTC)
- Expired
- Jul 17, 2016, 8:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
997 WUUS53 KDVN 171306 SVRDVN ILC109-187-171345- /O.NEW.KDVN.SV.W.0062.160717T1306Z-160717T1345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 806 AM CDT SUN JUL 17 2016 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WARREN COUNTY IN WEST CENTRAL ILLINOIS... NORTHEASTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 845 AM CDT * AT 806 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUSHNELL...OR 10 MILES NORTHEAST OF MACOMB...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... BUSHNELL AND PRAIRIE CITY AROUND 810 AM CDT. AVON AND NEW PHILADELPHIA AROUND 815 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE YOUNGSTOWN...WALNUT GROVE...PRAIRIE CITY AIRPORT...SCOTTSBURG...MACOMB MUNICIPAL AIRPORT...GREENBUSH...SWAN CREEK AND SPRING LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4052 9075 4078 9058 4074 9044 4044 9045 TIME...MOT...LOC 1306Z 282DEG 45KT 4059 9056 HAIL...<.75IN WIND...60MPH $$ RP KINNEY/GIBBS
3 follow-up statements
595 WWUS53 KDVN 171314 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 814 AM CDT SUN JUL 17 2016 ILC109-187-171345- /O.CON.KDVN.SV.W.0062.000000T0000Z-160717T1345Z/ WARREN IL-MCDONOUGH IL- 814 AM CDT SUN JUL 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES... AT 813 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUSHNELL...OR 13 MILES NORTHEAST OF MACOMB...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: YOUNGSTOWN...WALNUT GROVE...PRAIRIE CITY AIRPORT...SCOTTSBURG...MACOMB MUNICIPAL AIRPORT...GREENBUSH...SWAN CREEK AND SPRING LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4052 9075 4078 9058 4074 9044 4044 9045 TIME...MOT...LOC 1313Z 281DEG 41KT 4057 9046 HAIL...<.75IN WIND...60MPH $$ RP KINNEY
453 WWUS53 KDVN 171329 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 829 AM CDT SUN JUL 17 2016 ILC109-187-171345- /O.CON.KDVN.SV.W.0062.000000T0000Z-160717T1345Z/ WARREN IL-MCDONOUGH IL- 829 AM CDT SUN JUL 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES... AT 829 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUSHNELL...OR 9 MILES NORTHEAST OF MACOMB...MOVING EAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... MACOMB...BUSHNELL...AVON...GOOD HOPE...PRAIRIE CITY...BARDOLPH... NEW PHILADELPHIA...LITTLE SWAN LAKE...WALNUT GROVE... PRAIRIE CITY AIRPORT...SCOTTSBURG...MACOMB MUNICIPAL AIRPORT... YOUNGSTOWN...SWAN CREEK AND SPRING LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4052 9075 4071 9062 4071 9044 4044 9045 TIME...MOT...LOC 1329Z 276DEG 47KT 4053 9052 HAIL...<.75IN WIND...60MPH $$ RP KINNEY
467
WWUS53 KDVN 171343
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 AM CDT SUN JUL 17 2016
ILC109-187-171353-
/O.EXP.KDVN.SV.W.0062.000000T0000Z-160717T1345Z/
WARREN IL-MCDONOUGH IL-
843 AM CDT SUN JUL 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN MCDONOUGH COUNTIES WILL EXPIRE AT 845 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4052 9075 4071 9062 4071 9044 4044 9045
TIME...MOT...LOC 1340Z 282DEG 45KT 4053 9052
$$
GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:23 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 17, 6:23 AM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
623 AM CDT SUN JUL 17 2016
...12Z AVIATION UPDATE...
.SYNOPSIS...
Issued at 230 AM CDT Sun Jul 17 2016
Early this morning a complex of showers and thunderstorms were
moving south towards the area. These showers and thunderstorms
should affect the area shortly before sunrise. A flash flood watch
has been issued for the Highway 20 Iowa counties until 7 am CDT.
These showers and thunderstorms should sag slowly south through
the day and lead to possible redevelopment across the area this
afternoon.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 230 AM CDT Sun Jul 17 2016
Main forecast concern for the short term are the chances for
showers and thunderstorms today and tonight. The area is in a
slight risk for severe weather. Showers and thunderstorms will be
ongoing at the beginning of the period and will affect the
forecast for later today. There are two possible mesoscale scenarios
for this afternoon and both depend on where this morning's
convection ends up.
Synoptic scale continues to feature a jet to the north as waves
continue to move through the flow. A warm/cold front will move
north through the day today and then back south this evening. This
boundary along with OFBs in the area will lead to the
redevelopment of showers and thunderstorms. H85 in the ECMWF
exhibits convergence tonight across the southern CWA.
Scenario 1. The convection tonight continues its push south. This
is supported by MUCAPE, meso beta, and Corifidi vectors. This will
likely lead to convective cloud debris across the area, limiting
overall instability. In this scenario, severe weather would be
less likely this afternoon. Convection could fire on the remament
OFBs to our south and we may not destabilze much. We're not sure
this is the right solution as convection currently looks to be
becoming elevated in nature. The CAMs have scenario 1 being not
likely.
Scenario 2. Cold pool driven convection on the nose of a veering
LLJ will slowly drift south across the CWA this morning. This
would set up a psuedo OFB, thermal gradient, across our CWA. As
another wave approaches the area from the west this afternoon
redevelopment will occur. With the jet close enough to the CWA,
deep layer shear will be sufficient for supercell structures with
a large hail threat. The supercells will likely merge into wind
producing clusters shortly after initiation. With the warm front
close to the area, backed sfc winds may increase a short lived
tor threat with the initial supercells. As the high builds in from
the west expect the sfc boundary to sag south. Convergence at H85
will lead to contiunued convection through the overnight across
the south.
Scenario 2 looks the most likely at this time and is supported
heavily by the CAM ensembles at NCAR.
.LONG TERM...(Monday through Saturday)
ISSUED AT 230 AM CDT Sun Jul 17 2016
Monday will see focus for any storms across portions of southeast
Iowa, northeast Missouri and west central Illinois, mainly in the
morning. Focus then looks to shift just south of the area by
afternoon ahead of cool front. May see renewed round of storms
Monday night, especially south of Hwy 30, as shortwave crests plains
upper ridge and dives ESE interacting with retreating frontal
boundary. Some potential exists for upscale growth into a forward
propagating MCS with some severe and heavy rain, and if signal
persists or strengthens will need to ramp up precip chances. Temps
will be quite challenging and modulated by extent, magnitude and
duration of convection. Precipitation chances persist Tuesday
through Wednesday with eventual passage of warm front, which looks
to bring quick increase in heat/humidity for latter half of the
week.
The main story continues to focus on potential for a couple of hot
days across the area Thursday and Friday. Model solutions are
perhaps a bit less aggressive with the strength of the upper ridge
than a few days ago, but still highly anomalous, with thermal
parameters (850 mb temps 25c to 28c) still supportive of highs well
into the 90s. Friday still looks to be the hottest day with
potential for widespread mid to upper 90s in deep mixing southwest
flow ahead of next cool front. Dew points likely pooling into the
70s with aid of evapotranspiration from crops, will lead to heat
index reading around or above 100 degrees. Friday dew points may
be a bit challenging with gusty southwest winds and deeper mixing,
which could lower dew points into the 60s some areas. Still, this
drying would likely lead to hotter temperatures thus similar result
of the likelihood of near or above triple digit heat index readings.
GFS and ECM still show a cold front sliding down through the area
Friday night into Saturday, bringing slightly cooler temperatures
along with a return of storm chances for the weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
ISSUED AT 621 AM CDT Sun Jul 17 2016
Period of active weather to affect the TAF sites through most of the
period. Most sites will experience thunderstorms with outflow
boundaries that could cause a wind shift not forecast. Thunderstorm
redevelopment is likely this afternoon, especially sites along and
south of Interstate 80. Have opted to go with a prob30 at MLI and
BRL as this afternoons storms are contingent on the morning storms.
Between storms, VFR flight rules are expected with possible MVFR
late in the period.
&&
.DVN Watches/Warnings/Advisories...
IA...Flash Flood Watch until 7 AM CDT this morning for Buchanan-
Delaware-Dubuque.
IL...None.
MO...None.
&&
SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...McClure
AVIATION...GibbsHazardous weather outlook, Jul 17, 3:07 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 307 AM CDT SUN JUL 17 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-180815- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 307 AM CDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK AREA NEAR TO NORTH OF INTERSTATE 80 THIS MORNING. THE MAIN THREATS WILL BE HEAVY RAIN AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING...STRONG GUSTY WINDS...AND LIGHTNING. THUNDERSTORMS ARE LIKELY TO REDEVELOP OVER PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON INTO EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND HEAVY RAIN...ALTHOUGH HAIL IS POSSIBLE WITH THE STRONGEST STORMS. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK OF SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH WEDNESDAY...THERE IS A DAILY CHANCE OF THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE ANY SEVERE THREAT WITH THESE STORMS. HOT AND HUMID WEATHER IS LIKELY MID TO LATE WEEK. HEAT INDEX VALUES ARE EXPECTED TO BE IN THE 90S TO NEAR 100 DEGREES ON WEDNESDAY...AND AT OR ABOVE 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA THIS MORNING...AND AGAIN FROM MID AFTERNOON THROUGH THIS EVENING.
In the hours before
Local storm report, Jul 17, 6:31 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 AM CDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM TSTM WND DMG DEWITT 41.82N 90.55W
07/17/2016 CLINTON IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED SEVERAL TREES DOWN IN DEWITT.
&&
DCLocal storm report, Jul 17, 6:48 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 AM CDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM TSTM WND DMG JESUP 42.48N 92.07W
07/17/2016 BUCHANAN IA BROADCAST MEDIA
GRAIN BIN DESTROYED.
&&
DCSpecial weather statement, Jul 17, 7:16 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 AM CDT SUN JUL 17 2016
ILC067-071-109-187-IAC057-087-111-171330-
WARREN-HANCOCK-HENDERSON-MCDONOUGH-HENRY-LEE-DES MOINES-
716 AM CDT SUN JUL 17 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...HANCOCK...
HENDERSON...MCDONOUGH...SOUTHEASTERN HENRY...LEE AND DES MOINES
COUNTIES UNTIL 830 AM CDT...
AT 716 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ALPHA TO NEAR GULF PORT TO NEAR
BONAPARTE. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...MACOMB...FORT MADISON...KEOKUK...MONMOUTH...CARTHAGE...
OQUAWKA...NAUVOO...BUSHNELL...WEST BURLINGTON...HAMILTON...
NEW LONDON...WARSAW...MEDIAPOLIS...COLCHESTER...LA HARPE...
ROSEVILLE...WEST POINT...DALLAS CITY AND DANVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4020 9134 4032 9147 4038 9142 4038 9148
4040 9149 4041 9152 4046 9152 4047 9158
4051 9162 4054 9162 4055 9168 4058 9169
4060 9172 4079 9172 4107 9125 4106 9044
4035 9045 4028 9064 4028 9091 4019 9091
TIME...MOT...LOC 1216Z 319DEG 32KT 4117 9037 4088 9107 4067 9186
GIBBSLocal storm report, Jul 17, 7:16 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 AM CDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM TSTM WND DMG 4 S DEWITT 41.76N 90.55W
07/17/2016 SCOTT IA CO-OP OBSERVER
MULBERRY TREE BLOWN OVER, NUMEROUS OTHER LIMBS DOWN
0625 AM TSTM WND DMG LONG GROVE 41.69N 90.58W
07/17/2016 SCOTT IA NWS EMPLOYEE
3 INCH LIMB DOWN IN A DRIVEWAY
&&
DCLocal storm report, Jul 17, 7:26 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
726 AM CDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM TSTM WND DMG PARK VIEW 41.69N 90.54W
07/17/2016 SCOTT IA NWS EMPLOYEE
TREE BRANCHES DOWN...SOME 2 INCHES IN DIAMETER. TIME
ESTIMATED FROM RADAR.
0622 AM TSTM WND GST PARK VIEW 41.69N 90.54W
07/17/2016 E60.00 MPH SCOTT IA NWS EMPLOYEE
&&
MCCLURELocal storm report, Jul 17, 7:35 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 AM CDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 2 ESE LONG GROVE 41.68N 90.55W
07/17/2016 SCOTT IA PUBLIC
NEAR FARM ALONG OLD 61 BETWEEN PARKVIEW AND
ELDERIGE....TOPS OF TREES TWISTED OFF AND CORN LAYING
DOWN IN NEIGHBORING FIELD WITH SOME OF THE CORN RIPPED
OUT.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:14 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 61 min |
| Jul 17, 6:24 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 49 min |
| Jul 17, 6:36 AM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 24 min |
| Jul 17, 7:11 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam, Whiteside | 64 min |
| Jul 17, 7:16 AM CDT | Special Weather Statement | DVN | Hancock, Henderson, McDonough, Warren | 74 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.